Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: scooterbug124
  • July 14, 2010
  • 06:51 AM

I haven't been on here since Febuary. I started on the vitaims that were suggested to me and have had no improvement since the six months I have been taking them. My levels have just gotton lower.
When I was getting the shot it wasn't really raising my level but just keeping it inbetween 200 and 215.
I don't know what I should do know.
Does any one give them selfs shots every day or every week. I am so weak, tierd, the weakness in my right side has come back. I also have been getting real bad migrain attacks.
All I want to do is sleep. I am 20 years old I am still young.
Please please help.I go to the doctors on Friday and any info would be great.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?